Alert archive / Colorado / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 147, NWS Pueblo, CO

July 3, 2024Huerfano County, Las Animas County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 3, 2024, 2:59 PM MDT for Huerfano County, Las Animas County, Pueblo County, Colorado. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2024, 2:59 PM MDT (20:59 UTC)
Expired
Jul 3, 2024, 3:30 PM MDT
In force
31 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Huerfano County, CO, Las Animas County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 87 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.0 hours before the alert went out and 349 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2024-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 44 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2024-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
44 J/kg
Mixed-layer CIN
-276 J/kg
Mixed-layer LCL
1371 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

786 
WUUS55 KPUB 032059
SVRPUB
COC055-071-101-032130-
/O.NEW.KPUB.SV.W.0147.240703T2059Z-240703T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
259 PM MDT Wed Jul 3 2024

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Huerfano County in southeastern Colorado...
  Northwestern Las Animas County in southeastern Colorado...
  South central Pueblo County in southeastern Colorado...

* Until 330 PM MDT.

* At 259 PM MDT, a severe thunderstorm was located 11 miles north of
  Walsenburg, or 33 miles south of Pueblo, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  northeastern Huerfano, northwestern Las Animas and south central
  Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3774 10486 3783 10489 3794 10450 3772 10444
TIME...MOT...LOC 2059Z 259DEG 28KT 3779 10479 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Simcoe
1 follow-up statement
994 
WWUS55 KPUB 032111
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
311 PM MDT Wed Jul 3 2024

COC055-071-101-032130-
/O.CON.KPUB.SV.W.0147.000000T0000Z-240703T2130Z/
Huerfano CO-Las Animas CO-Pueblo CO-
311 PM MDT Wed Jul 3 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR NORTHEASTERN HUERFANO...NORTHWESTERN LAS ANIMAS AND SOUTH CENTRAL
PUEBLO COUNTIES...

At 310 PM MDT, a severe thunderstorm was located 13 miles northeast
of Walsenburg, or 31 miles south of Pueblo, moving east at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northeastern Huerfano, northwestern Las Animas and south central
Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3774 10480 3784 10485 3794 10450 3772 10444
TIME...MOT...LOC 2110Z 259DEG 28KT 3781 10468 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Simcoe

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:32 PM MDT, 27 minutes earlier. Its key messages:

  • Strong/Severe storms likely today over eastern plains.
  • Spotty critical fire weather over portions of the high country tomorrow
  • Below normal temperatures and daily chances for afternoon showers and thunderstorms will dominate the extended forecast, as northwest flow aloft remains in place across the region.
Area forecast discussion, Jul 3, 2:32 PM MDT, 27 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
232 PM MDT Wed Jul 3 2024

.KEY MESSAGES...

- Strong/Severe storms likely today over eastern plains.

- Spotty critical fire weather over portions of the high country
  tomorrow

- Below normal temperatures and daily chances for afternoon
  showers and thunderstorms will dominate the extended forecast,
  as northwest flow aloft remains in place across the region.

&&

.SHORT TERM /THROUGH THURSDAY/...
Issued at 229 PM MDT Wed Jul 3 2024

Currently...

Showers and storms were noted over parts of the fcst area at 2 pm,
with nearly all of the activity south of US50. Storms in the San
Luis valley were on the strong side, with winds gusting to around 55
mph at KALS.

Moisture over the plains has held in through early afternoon as
dwpts were still well into the 50s to mid 60s across the plains,
while on the other side of the mtns dwpts have decreased into the
20s and 30s.

Rest of today into mid evening...

Based on the moisture on the plains, winds aloft being rather
robust, effective shear values in the 30 to 50 knt range and CAPE
values of 1500 to 2500 Js, we are likely going to see some strong to
severe storms develop over the plains in the immediate future.
Although all of the plains could see storms, strongest storms will
likely be east of the interstate, where damaging gusts and large
hail will be possible. Cant rule out a tornado today although no
well defined incipient boundaries were noted in the data. Looking at
the soundings, there is some rather fat CAPE over the plains, so
rather large hail will be possible. Hodographs dont look overly
favorable early on for well organized rotating storms, but that is
fcst to change as the lower level winds pick up late this afternoon
and evening. In a nutshell, we should see some strong/svr storms over
the plains later this afternoon.

The activity over the plains will likely move out of the region by
early to mid evening.

Later tonight...

Drier air moves in the wake of the convective activity and we will
clear out.

Towards midnight, a rather strong cold front will push south over
the Palmer and we will see gusty northerly winds push down the
plains. This will bring in (relatively) cooler weather for the 4th
of July.

4th of July...

A rather impressive Holiday is in store for SE CO given that it is
the 4th of July and we will likely not see any temps over the plains
reaching 90 degrees! Additionally, it is likely going to be quite
dry over the area, so a very nice holiday is in store for the
region.

Regarding fire wx concerns, there will be some spotty conditions
over parts of the interior, especially N San Luis Valley and Chaffee
county. I do not plan any hilites at this time but will mention
spotty conditions in the FWF product.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Issued at 229 PM MDT Wed Jul 3 2024

Friday and Saturday..

Post-frontal temperatures on Friday will be nice and cool, with
highs in the upper 70s and low to mid 80s across our plains and
mountain valleys. Relative humidity values begin to increase across
the plains, though some dry air remains in place over the high
country. Winds are weaker on Friday, but will strengthen on
Saturday. This will mean a downtick in critical fire weather
conditions for Friday, but more widespread chances for critical fire
weather through portions of the high country and the San Luis Valley
on Saturday. We are warmer on Saturday as well, with highs reaching
back into the low 90s on the plains, and low 80s for mountain
valleys with breezy westerly winds over the mountains. Afternoon and
evening showers and thunderstorms and thunderstorms will be possible
both days as well, with some stronger storms possible depending on
the setup both days.

Sunday Onwards..

As the high over California drifts more inland towards the Great
Basin for the first half of next week, our temperatures look to
remain near and just below normal for most locations. Models bring a
cold front across the area sometime late Saturday into early Sunday,
which will also help to keep temperatures cooler for a couple of
days. This will mean highs topping out in the 80s on the plains for
Sunday and Monday, and in the low 90s for Monday and Tuesday. Daily
chances for afternoon showers and thunderstorms look to persist
across the forecast area through this period, with a slight downturn
in coverage expected by the Tuesday through Wednesday timeframe.

&&

.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1107 AM MDT Wed Jul 3 2024

isolated showers/-tsra possible this mid afternoon then no
significant weather. Overall expect VFR through the 24 hour
period except for the possibility of brief MVFR in any heavier
showers. Breezy southerly wind at KCOS and KPUB this afternoon
with winds shifting to a more westerly component late this
afternoon/early evening. For KCOS, a wind shift with increasing
NW winds expected shortly after midnight tonight.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...HODANISH
LONG TERM...EHR
AVIATION...HODANISH
Hazardous weather outlook, Jul 3, 11:39 AM MDT, 3 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1139 AM MDT Wed Jul 3 2024

COZ058>089-093>099-041745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1139 AM MDT Wed Jul 3 2024

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms are likely across all of the plains this
afternoon. The best chance for stronger storms will be east of a
line from Peyton to Fowler to Trinidad, with the overall best
threat of severe storms east of a line from La Junta to
Springfield. Wind gusts to 70 mph, hail up to ping pong balls and
an isolated short lived tornado will be possible.

The thunderstorm activity should move out of the state by mid
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated to scattered showers and thunderstorms are expected each
afternoon. The main hazards from storms will be gusty outflow
winds, lightning, and hail. Storms that produce heavy rainfall
could lead to flash flooding concerns over burn scars and other
vulnerable areas.

Thursday will have less of a chance for thunderstorm activity,
with the main concern being high fire danger due to dry surface
conditions and gusty winds.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

Hodanish

In the hours before

Special weather statement, Jul 3, 1:13 PM MDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
113 PM MDT Wed Jul 3 2024

COZ069-070-031945-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
113 PM MDT Wed Jul 3 2024

...STRONG THUNDERSTORMS WILL IMPACT WESTERN ALAMOSA...EAST CENTRAL
RIO GRANDE AND SOUTHEASTERN SAGUACHE COUNTIES THROUGH 145 PM MDT...

At 113 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from Center to 6 miles west of
Mosca to near Monte Vista. Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Alamosa, San Luis Valley Airport, Monte Vista, Center, Hooper,
Alamosa East, and Mosca.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3776 10579 3753 10562 3739 10586 3751 10620
      3767 10618 3784 10620
TIME...MOT...LOC 1913Z 290DEG 31KT 3776 10610 3764 10600 3753 10611

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Simcoe
Special weather statement, Jul 3, 1:57 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
157 PM MDT Wed Jul 3 2024

COZ069>074-078>080-087-032030-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Wet Mountains between 6300 and 10000Ft CO-
Southern San Luis Valley CO-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Wet Mountains above 10000 Ft CO-
157 PM MDT Wed Jul 3 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN ALAMOSA...
NORTHWESTERN HUERFANO...SOUTHEASTERN CUSTER...SOUTHEASTERN SAGUACHE
AND NORTHEASTERN COSTILLA COUNTIES THROUGH 230 PM MDT...

At 157 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 7 miles northeast of Great
Sand Dunes to 8 miles west of Red Wing to 6 miles northwest of
Blanca. Movement was east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Blanca, Farisita, Great Sand Dunes, La Veta Pass, San Luis Lake,
Gardner, Red Wing, Blanca Peak, Spring Burn Scar south of Highway 160
in Costilla county, Spring Burn Scar north of Highway 160, and
northwestern Spring Burn Scar south of Highway 160 in Huerfano
county.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3799 10511 3774 10506 3743 10522 3746 10575
      3770 10576 3786 10567
TIME...MOT...LOC 1957Z 262DEG 32KT 3786 10548 3770 10545 3750 10561

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Simcoe
Special weather statement, Jul 3, 2:30 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
230 PM MDT Wed Jul 3 2024

COZ093-032100-
La Junta Vicinity/Otero County CO-
230 PM MDT Wed Jul 3 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN OTERO COUNTY
THROUGH 300 PM MDT...

At 230 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Delhi, or 27 miles southwest of La Junta, moving
east at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southwestern Otero
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3769 10399 3773 10400 3783 10372 3767 10367
TIME...MOT...LOC 2030Z 261DEG 20KT 3772 10393

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Simcoe
Special weather statement, Jul 3, 2:42 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
242 PM MDT Wed Jul 3 2024

COZ079-087-032115-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
242 PM MDT Wed Jul 3 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL HUERFANO COUNTY THROUGH
315 PM MDT...

At 242 PM MDT, Doppler radar was tracking a strong thunderstorm near
Farisita, or 39 miles southwest of Pueblo, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Farisita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3771 10507 3780 10507 3785 10472 3769 10470
TIME...MOT...LOC 2042Z 266DEG 24KT 3776 10496

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Simcoe
Special weather statement, Jul 3, 2:54 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
254 PM MDT Wed Jul 3 2024

COZ088-094-032130-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
254 PM MDT Wed Jul 3 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL LAS ANIMAS COUNTY
THROUGH 330 PM MDT...

At 254 PM MDT, Doppler radar was tracking a strong thunderstorm near
Branson, or 21 miles north of Des Moines, moving east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Branson and Trinchera.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3700 10409 3706 10407 3722 10373 3702 10362
      3700 10386
TIME...MOT...LOC 2054Z 249DEG 21KT 3707 10390

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Simcoe

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 6:22 PM MDTSpecial Weather StatementPUBPueblo38 min
Jul 2, 7:22 PM MDTSpecial Weather StatementPUBPueblo23 min
Jul 2, 7:47 PM MDTSpecial Weather StatementPUBOtero28 min
Jul 2, 7:49 PM MDTSpecial Weather StatementPUBPueblo26 min
Jul 2, 8:03 PM MDTSpecial Weather StatementPUBPueblo42 min
Jul 2, 8:16 PM MDTSpecial Weather StatementPUBOtero44 min
Jul 2, 8:33 PM MDTSpecial Weather StatementPUBCuster42 min
Jul 2, 8:43 PM MDTSpecial Weather StatementPUBPueblo47 min
Jul 2, 9:30 PM MDTSpecial Weather StatementPUBPueblo45 min
Jul 2, 10:01 PM MDTSpecial Weather StatementPUBPueblo44 min
Jul 2, 11:22 PM MDTSpecial Weather StatementPUBOtero38 min
Jul 2, 11:52 PM MDTSevere Thunderstorm WarningPUBOtero23 min
Jul 3, 12:13 AM MDTSevere Thunderstorm WarningPUBOtero32 min
Jul 3, 12:24 AM MDTSevere Thunderstorm Warning Considerable damage threatPUBOtero36 min
Jul 3, 12:52 AM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Otero23 min
Jul 3, 1:13 AM MDTSevere Thunderstorm WarningPUBBent32 min
Jul 3, 1:27 AM MDTSpecial Weather StatementPUBOtero33 min
Jul 3, 1:43 AM MDTSevere Thunderstorm WarningPUBOtero32 min
Jul 3, 3:07 AM MDTSpecial Weather StatementPUBProwers38 min
Jul 3, 3:49 AM MDTSpecial Weather StatementPUBCrowley41 min
Jul 3, 3:58 AM MDTSevere Thunderstorm WarningPUBCrowley, Otero47 min
Jul 3, 4:36 AM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Otero54 min
Jul 3, 5:37 AM MDTRiver Flood WarningPUBOtero6 hr
Jul 3, 1:13 PM MDTSpecial Weather StatementPUBAlamosa32 min
Jul 3, 1:31 PM MDTSevere Thunderstorm WarningPUBAlamosa, Costilla, Huerfano, Rio Grande, Saguache29 min
Jul 3, 1:57 PM MDTSpecial Weather StatementPUBAlamosa33 min
Jul 3, 2:30 PM MDTSpecial Weather StatementPUBOtero30 min
Jul 3, 2:42 PM MDTSpecial Weather StatementPUBHuerfano33 min
Jul 3, 2:54 PM MDTSpecial Weather StatementPUBLas Animas36 min
Jul 3, 3:02 PM MDTSpecial Weather StatementPUBRio Grande28 min
Jul 3, 3:06 PM MDTSpecial Weather StatementPUBOtero39 min
Jul 3, 3:22 PM MDTSpecial Weather StatementPUBHuerfano23 min
Jul 3, 3:27 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero48 min
Jul 3, 3:30 PM MDTSpecial Weather StatementPUB30 min
Jul 3, 3:30 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBHuerfano, Las Animas, Pueblo45 min
Jul 3, 3:35 PM MDTSpecial Weather StatementPUBOtero25 min
Jul 3, 4:08 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBLas Animas, Otero, Pueblo52 min
Jul 3, 4:12 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Las Animas, Otero48 min
Jul 3, 4:31 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Crowley, Las Animas, Otero44 min
Jul 3, 5:09 PM MDTSpecial Weather StatementPUBBaca36 min
Jul 3, 5:09 PM MDTSevere Thunderstorm Warning Destructive damage threatPUBBaca, Bent, Kiowa, Las Animas, Otero51 min
Jul 3, 5:20 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa25 min
Jul 3, 5:27 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca48 min
Jul 3, 5:36 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa, Prowers39 min
Jul 3, 5:39 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso36 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.